# SDR DXTA2023072491440

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 5,810 hours, 3,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMER EXIT LIGHT OVER MAIN CABIN DOOR AND BOTH EXIT LIGHTS AT TOP OF STAIRS ILLUMINATED ALL THE TIME. EXIT LIGHTS IN AFT CABIN NOT ILLUMINATED. // SIGNOFF// LIGHTS ARE STA YING ON WITH THE SWITCH IN THE OFF POSTION AND MAIN BATTERIES DISCONNECTED, AFTER SPEAKING WITH TEAM 680 THE SUSPECTED FAILURE IS THE #1 INERTIA SWITCH, RESET THE INERTIA SWITCH AND OPS CHECK AGAIN. AFTER RESETTING THE INERTIA SWITCH THE UGHTS DID GO OUT. UPON REINSTALUNG FLOORBOARDS THE LIGHT CAME BACK ON, WE RESET IT AGAIN AND STARTED FLICKING TAPPING THE SWITCH AND THE LIGHTS STARTED FLICKERING REF CE-680A AMM 33-50-11. MM A CT 22JULY2023. GAINED ACCESS TO #1 EMERGENCY LIGHTS INERTIA SWITCH. REMOVED AND REPLACED #1 EMERGENCY LIGHTING INERTIA SWITCH, PERFORMED EMERGENCY LIGHTING INERTIA SWITCH OPERATIONAL CHECK, OPS CHECK GOOD. PERFORMED EMERGENCY UGHTING OPERA110NAL CHECK, OPS CHECK GOOD. RESTORED ACCESS TO INERTIA SWITCH, NO FURTHER ACTION REQUIRED. WORK PERFORMED IAW CESSNA 680A MM 33-50-00 AND 33-50-11
